# SDR DALA2019051403010

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 50,023 hours, 21,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 5199688) DURING SERVICE CHECK FOUND FLT DECK EMERGENCY LIGHT INOP. RELAMP NO HELP. FOUND LIGHT ASSY M10549 BROKEN. REPLACED LIGHT ASSEMBLY PER WDM 33-51-12. OPS CHECK GOOD OK FOR SVC.
